# SDR ASAA2020032432515

- Difficulty date: March 9, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 986.5 HAS CORR AROUND NUTPLATE HOLE LBL 45. GROUNDED - YES. CORR FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 70 51 1A 1 , REMOVED AND REPLACED EXISTING UPPER T-CAP REPAIR PART IAW B737 800 SRM 53 70 51 2R 4 W 1 O .50 R .133 L 2 D .017.
